• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Degenerate affine Grassmannians and loop quivers

Kyoto Journal of Mathematics. 2017. Vol. 57. No. 2. P. 445-474.

  We study the connection between the affine degenerate Grassmannians in type A, quiver Grassmannians for one vertex loop quivers and affine Schubert varieties. We give an explicit description of the degenerate affine Grassmannian of type GL(n) and identify it with semi-infinite orbit closure of type A_{2n-1}. We show that principal quiver Grassmannians for the one vertex loop quiver provide finite-dimensional approximations of the degenerate affine Grassmannian. Finally, we give an explicit description of the degenerate affine Grassmannian of type A_1^{(1)}, propose a conjectural description in the symplectic case and discuss the generalization to the case of the affine degenerate flag varieties.